# SDR GLBA2012112800120

- Difficulty date: November 28, 2012
- Submitted: November 28, 2012
- Operation: Air carrier
- Aircraft: N202UX
- Make and model: Beech 1900D
- Aircraft serial: UE202
- Aircraft time: 34,951 hours, 41,387 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Structure
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED ROUTINE INSPECTION FOUND TWO CRACKS COMING OUT OF RIVET HOLE, ONE CRACK COMING OUT OF ANOTHER RIVET HOLE ON THE LONGERON UNDER FINGER DOUBLER AT FS 107, 0.375" IN LENGTH.   MX REPAIRED THE AFFECTED AREA IAW EO 12-1900-53-073.   MAJOR REPAIR.
